Shape-adaptive metastructures with variable bandgap regions by 4D printing

Noroozi, R., Bodaghi, M. ORCID: 0000-0002-0707-944X, Jafari, H., Zolfagharian, A. and Fotouhi, M., 2020. Shape-adaptive metastructures with variable bandgap regions by 4D printing. Polymers, 12 (3): 519. ISSN 2073-4360

Full text not available from this repository.
Item Type: Journal article
Publication Title: Polymers
Creators: Noroozi, R., Bodaghi, M., Jafari, H., Zolfagharian, A. and Fotouhi, M.
Publisher: MDPI AG
Date: 1 March 2020
Volume: 12
Number: 3
ISSN: 2073-4360
Identifiers:
NumberType
10.3390/polym12030519DOI
1301267Other
Divisions: Schools > School of Science and Technology
Depositing User: Linda Sullivan
Date Added: 20 Mar 2020 11:24
Last Modified: 20 Mar 2020 11:24
URI: http://irep.ntu.ac.uk/id/eprint/39419

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year